Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Non-drinker, USS shows mild uniform increase in echotexture, minimally distended GB. Mild fatty liver?

Sir Iam a 40 year old Woman.( Non drinker) Today my USS shows - liver normal size and mild uniformly increased echotexture,no focal lesions,hepatic vasculature is normal. There is no intra or extra hepatic biliary radicle dilatation.GB is minimally distended.No calculi, spleen is normal, pancreas head and body region are normal. Is this a mild fatty liver? Any thing to scare? My Email ID is ajithv_kurup @ WWW.WWWW.WW
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  1287
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Your result is quite normal. Anything that can be bothering is increased liver echotexture what can indicate fatty liver. I suggest you to have cholesterole and triglicerides checked and change your diet habits - avoid fatty foods and spicy, fried foods. This fatty liver can be reversible with such diet change.

Hope this will help
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor